MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Concomitant products: left-mentor siltex round moderate profile 150cc saline breast implant, catalog number: 3542615, lot number: 195595.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with mentor siltex round moderate profile 150cc saline breast implants which the right side deflated after implantation.The issue was confirmed by the physician.As a result patient underwent bilateral removal and replacements with mentor gel device on (b)(6) 2019.
Additional Manufacturer Narrative
Device received on (b)(6) 2019.Device evaluation completed on (b)(6) 2019 during evaluation of the sample it was noticed a tear in the posterior view, measuring approximately 0.5 cm.Microscopic examination was performed and no evidence of instrument damage was observed.No other anomalies were observed.Deflation is a known complication associated with mentor mammary prostheses.Breast implants are not considered lifetime devices and deflation is a known complication associated with these devices and is referenced in our product insert data sheet.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Based on the information reported and/or the product investigation, there is no evidence that the issue is related with the manufacturing process.Manufacturer¿s reference number: (b)(4).